Almost-orthogonality of restricted haar functions

Loading...
Thumbnail Image
Access rights
openAccess
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2020-02
Major/Subject
Mcode
Degree programme
Language
en
Pages
9
601-609
Series
Proceedings of the American Mathematical Society, Volume 148, issue 2
Abstract
We consider the Haar functions hI on dyadic intervals. We show that if p > 2 3 and E ⊂ [0, 1], then the set of all functions ∥hI1E∥-1 2 hI1E with |I ∩ E| ≥ p|I| is a Riesz sequence. For p ≤ 2 3 we provide a counterexample.
Description
Keywords
Other note
Citation
Weigt , J 2020 , ' Almost-orthogonality of restricted haar functions ' , Proceedings of the American Mathematical Society , vol. 148 , no. 2 , pp. 601-609 . https://doi.org/10.1090/proc/14752